More Colombeau Products of Distributions
Mathematica balkanica, Tome 14 (2000) no. 1-2, p. 191
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2000_14_1-2_a16,
author = {Bl. Damyanov},
title = {More {Colombeau} {Products} of {Distributions}},
journal = {Mathematica balkanica},
pages = {191},
year = {2000},
volume = {14},
number = {1-2},
url = {http://geodesic.mathdoc.fr/item/MABA_2000_14_1-2_a16/}
}
Bl. Damyanov. More Colombeau Products of Distributions. Mathematica balkanica, Tome 14 (2000) no. 1-2, p. 191. http://geodesic.mathdoc.fr/item/MABA_2000_14_1-2_a16/